Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: please reply-hormonal ? and meds nmk

Posted by galkeepinon on July 11, 2003, at 0:04:55

In reply to Re: please reply-hormonal ? and meds galkeepinon, posted by nmk on July 9, 2003, at 11:18:15

Hi Nicole, thanks so much. I haven't been online for a few-hitting some depression bumps. Hope you're doing good. I did see BarbaraCats post-thanks. I'm going to check out that book for sure. It sounds very interesting. I have had a full hormonal work up thyroid also and everything always checks out fine except 1 thing........I get no periods!!!! My periods have been so irregular for soooooo long. And that is normal? I see my doc in a few weeeks and I really neeed to talk to her about my options here. That just isn't healthy. I feel so much better-physically and emotionally when I'm regular-I KNOW it is so vital to our moods.

Did you get your profile done yet? Please let me know how it goes with you ok? I tried that progesterone cream-no go-made me sick.

Keep in touch ok please. Hang in there, thinking of you.

Gal


> > Hi Gal,
>
> Please look up further in this thread and read the response from BarbaraCat. She discusses the mind/body connection better than I ever could. The book I mentioned discusses how our reproductive hormones play such a critical role in our mood states and how these vary throughout the month with the rise and fall of estrogen, progesterone, and testosterone. Some women, especially BP women, are extremely sensitive to any fluctuation in hormones and as a result, suffer month to month. Like you, I feel ok the first two weeks of my cycle, but then crash into depression and anxiety for the last two weeks.
>
> Your PCOS is most likely affecting your mood states and I would get to a pdoc who specializes in reproductive hormone disorders. I am currently having a complete hormone, thyroid, etc. etc profile done to see where there are any deficiencies. Like you, synthetic progesterone caused depression but hopefully, I will respond better to natural estrogen, progesterone, etc.. It's worth a shot and if that doesn't help, I can always go back to my never-ending search for the right med-combo. Let me know what happens.
>
> Nicole
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:238742
URL: http://www.dr-bob.org/babble/20030708/msgs/240796.html